標題: Excitonic nonlinearities of semiconductor microcavities in the nonperturbative regime
作者: Jahnke, F
Kira, M
Koch, SW
Khitrova, G
Lindmark, EK
Nelson, TR
Wick, DV
Berger, JD
Lyngnes, O
Gibbs, HM
光電工程研究所
Institute of EO Enginerring
公開日期: 23-Dec-1996
摘要: A microscopic theory for excitonic nonlinearities and light propagation in semiconductor microcavities is applied to study normal-mode coupling (NMC) for varying electron-hole-pair densities. The nonlinear susceptibility of quantum confined excitons is determined from quantum kinetic equations including dephasing due to carrier-carrier and polarization scattering. The predicted disappearing of the normal-mode transmission peaks with negligible change in the NMC splitting agrees well with cw pump-probe measurements on samples showing remarkable splitting-to-linewidth ratios.
URI: http://dx.doi.org/10.1103/PhysRevLett.77.5257
http://hdl.handle.net/11536/149395
ISSN: 0031-9007
DOI: 10.1103/PhysRevLett.77.5257
期刊: PHYSICAL REVIEW LETTERS
Volume: 77
Issue: 26
起始頁: 5257
結束頁: 5260
Appears in Collections:Articles


Files in This Item:

  1. b42430ab726b4b14c8ce7d331c6864d7.pdf